# SDR UPS05545817

- Difficulty date: November 19, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N475UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28845
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Faulty
- Location: Lt Eicas
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

MULTIPLE WARNINGS, CAUTION AND ADVISORY EICAS ANNUNCIATIONS ON TAKEOFF ALONG WITH AURAL WARNINGS.  RETURNED FOR EMERGENCY LANDING.  ALL ANNUNCIATIONS EXCEPT AURALS DISAPPEARED WHEN EICAS COMPUTER SWITCH MOVED FROM AUTO TO RIGHT.  REPLACED FAULTY LEFT EICAS COMPUTER PER MM 31-41-02-4.
